# SDR A6WA201441268

- Difficulty date: February 26, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 26,242 hours, 25,514 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Part number: 601R3866321
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EACH TIE DOWN ON LBL 27 FS 574 THROUGH 559+80 HAVE CORROSION.  R & R THREE EACH TIE DOWNS ON LBL 27 FS 574 THROUGH 559+80 IAW CRJ 200 SRM 51-41-02 & 53-61-49.
